Translator Disclaimer
May/June 2015 A uniqueness and regularity criterion for Q-tensor models with Neumann boundary conditions
Francisco Guillén-González, María Ángeles Rodríguez-Bellido
Differential Integral Equations 28(5/6): 537-552 (May/June 2015).

Abstract

We give a regularity criterion for a $Q$-tensor system modeling a nematic Liquid Crystal, under homogeneous Neumann boundary conditions for the tensor $Q$. Starting of a criterion only imposed on the velocity field ${{\textbf{u}}}$ two results are proved; the uniqueness of weak solutions and the global in time weak regularity for the time derivative $(\partial_t {{\textbf{u}}},\partial_t Q)$. This paper extends the work done in [8] for a nematic Liquid Crystal model formulated in $({{\textbf {u}}},{{\textbf {d}}})$, where ${{\textbf {d}}}$ denotes the orientation vector of the liquid crystal molecules.

Citation

Download Citation

Francisco Guillén-González. María Ángeles Rodríguez-Bellido. "A uniqueness and regularity criterion for Q-tensor models with Neumann boundary conditions." Differential Integral Equations 28 (5/6) 537 - 552, May/June 2015.

Information

Published: May/June 2015
First available in Project Euclid: 30 March 2015

zbMATH: 1340.35261
MathSciNet: MR3328133

Subjects:
Primary: 35B65 , 35K51 , 35Q35 , 76A15 , 76D03

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 5/6 • May/June 2015
Back to Top